# SDR AALA20140701001

- Difficulty date: July 1, 2014
- Submitted: July 2, 2014
- Operation: Air carrier
- Aircraft: N902AN
- Make and model: Boeing 737823
- Aircraft serial: 29504
- Aircraft time: 45,552 hours, 18,584 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 147A8540U8
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CREASE ANGLE AT RT NR DOOR.  REPLACED CREASE ANGLE IAW AARD 51-00-05-1.
